On type-2 fuzzy sets and their t-norm operations

Bao Qing Hu, Chun Kit Kwong

Research output: Journal article publicationJournal articleAcademic researchpeer-review

63 Citations (Scopus)


In this paper, we discuss t-norm extension operations of general binary operation for fuzzy true values on a linearly ordered set, with a unit interval and a real number set as special cases. On the basis of it, t-norm operations of type-2 fuzzy sets and properties of type-2 fuzzy numbers are discussed.
Original languageEnglish
Pages (from-to)58-81
Number of pages24
JournalInformation Sciences
Publication statusPublished - 10 Jan 2014


  • Fuzzy true value
  • t-Norm
  • Type-2 fuzzy number
  • Type-2 fuzzy set

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Theoretical Computer Science
  • Software
  • Computer Science Applications
  • Information Systems and Management
  • Artificial Intelligence


Dive into the research topics of 'On type-2 fuzzy sets and their t-norm operations'. Together they form a unique fingerprint.

Cite this